[MOL] Thalidomide... [02224] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Thalidomide...



Someone asked me earlier in the week (Beav?) about my Dad's 
symptoms/experience with thalidomide.  I promised to ask and get back.  I 
didn't go to his house today because I'm not feeling so great myself, but I 
did talk to him and asked.

He said he takes 3 pills a day (doesn't know the dosage) and he does 
experience dry skin (itching).  I know thalidomide is responsible for 
constipation so I'm sure the dryness of the skin and rest of the body is the 
reason.  He is more bothered by the "sluggishness" as he puts it than the 
other symptoms though.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------